MAUDE Adverse Event Report: GRIFOLS DIAGNOSTIC SOLUTIONS INC. PROCLEIX ULTRIO ELITE ASSAY; HIV/HCV/HBV DEVICE

GRIFOLS DIAGNOSTIC SOLUTIONS INC. PROCLEIX ULTRIO ELITE ASSAY; HIV/HCV/HBV DEVICE
Lot Number 704639
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 19oct2022, grifols distributor (b)(4) reported a donation was nonreactive with the procleix ultrio elite assay (ml 704639).It was not tested in the discriminatory assays.The donation was hbv serology positive for hbsag and anti-hbc.It was also hbv pcr reactive in a roche qualitative assay.The donation was also positive for malaria.The donation was not used, and no sample volume remains for investigation.No medical history is available.The testing data is summarized below: (b)(6) 2022 ultrio elite nonreactive.(b)(6) 2022 anti-hbc positive.(b)(6) 2022 anti-hbs negative.(b)(6) 2022 hbsag positive.(b)(6) 2022 hbv pcr reactive (roche).A review of the quality control data for ultrio elite ml 704639 was performed.There were no related quality events found for this lot/batch of product and the product met all release criteria, and no additional complaints have been reported for this type of hbv sensitivity error in the ultrio elite assay for ml 704639 over the last year.The root cause of the false negative result could not be confirmed due to lack of sample for investigation.Intermittent reactive results are expected in low titer samples (below the 95% lod of the ue assay).Review of the qc release data and a previous events search indicate the ultrio elite assay is working as designed.No additional information is expected, and this is the final report.

Brand Name
PROCLEIX ULTRIO ELITE ASSAY
Common Device Name
HIV/HCV/HBV DEVICE
Manufacturer (Section D)
GRIFOLS DIAGNOSTIC SOLUTIONS INC.
4560 horton street
emeryville CA 94608
Manufacturer Contact
amanda doe
10808 willow court
san diego, CA 92127
8582020852
MDR Report Key15784167
Report Number2032600-2022-00010
Device Sequence Number14614850
Product Code QHO
UDI-Device Identifier00859882007672
UDI-Public00859882007672
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
BL125652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/15/2023
Device Lot Number704639
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown